# SDR AALA20031478

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS  DURING OVERNIGHT MAINTENANCE FOUND EMERGENCY OVERHEAD LIGHTS AT 14DEF INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY OVERHEAD LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
